# SDR UPS98225656

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 65229136
- Condition: Cracked
- Location: Bs 1409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK ON ANGLE ABOVE NR 2 ENGINE HORIZONTAL FIREWALL AT STATION 1409 RT SIDE (NR 2 ENG AFT MOUNT SUPPORT RIB CHORD).  SUPPORT RIB TEE CHORD REPLACED IAW DRAWING 65-22913 AND 65-17551.
